# SDR CALA9801724

- Difficulty date: September 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: T-Chord
- Condition: Corroded
- Location: Bs 259-360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT AND RT FUSELAGE T-CHORDS CORRODED AT STA 259-360.  THE T-CHORDS WERE REMOVED AND REPLACED IAW SRM 51-30-2 AND BOEING DRAWING 65C15724.
